# SDR AALA202212021806

- Difficulty date: November 28, 2022
- Submitted: December 2, 2022
- Operation: Air carrier
- Aircraft: N123UW
- Make and model: Airbus A320-214
- Aircraft serial: 1310
- Aircraft time: 63,653 hours, 31,448 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Damaged
- Location: Cockpit Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT DECK DOOR DIFFICULT TO OPEN DURING FLIGHT. MAINTENANCE REPLACED DAMAGED UPPER DOOR HINGE HARDWARE PER AMM 52-51-00-820-001.
